MathSciNet Relay Station
MathSciNet bibliographic data
MR1989111 34K10
Karakostas, G. L.; Mavridis, K. G.; Tsamatos, P. Ch. Multiple positive solutions for a functional second-order boundary value problem. J. Math. Anal. Appl. 282 (2003), no. 2, 567–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement